# SDR DALA2015100605962

- Difficulty date: October 6, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 51,153 hours, 18,865 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Condition: Damaged
- Location: R1 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT FWD SEAL LANDING DAMAGED AT UPPER HINGE AREA-MARKED REF N/R 65. REPAIRED IAW PRI 539633-14, REV 1, REF N/R 65.
